# SDR ASOA06096

- Difficulty date: January 16, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N717EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10088
- Engine: Ge CF348C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE PASSENGER DOOR WAS FOUND TO BE DIFFICULT TO CLOSE, ACCOMPANIED BY UNUSUAL NOISE DURING THE TAKEOFF ROLL AND GREEN INDICATIONS ON THE SYNOPTIC PAGE.  MAINTENANCE LUBRICATED THE PASSENGER DOOR AND SEAL WITH NO DEFECTS NOTED.  OPERATION CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
